Donor variability in the proliferation of human dental pulp fibroblasts

Moule A.J., Li H. and Bartold P.M. (1995) Donor variability in the proliferation of human dental pulp fibroblasts. , 40 2: 110-114. doi:10.1111/j.1834-7819.1995.tb03125.x


Author Moule A.J.
Li H.
Bartold P.M.
Title Donor variability in the proliferation of human dental pulp fibroblasts
ISSN 1834-7819
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1111/j.1834-7819.1995.tb03125.x
Volume 40
Issue 2
Start page 110
End page 114
Total pages 5
Keyword Dental pulp
donor variability
fibroblasts
proliferation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 19 Jun 2017, 10:57:06 EST by Alexander John Moule